# SDR UIEA9919

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156646
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT CI326 - MAIN DECK SMOKE DETECTOR SECTION 1 GAVE TOW MOMENTARY FIRE WARNINGS.  INSPECTED MAIN DECK AND DETERMINED WARNING TO BE FALSE.  MAIN SMOKE DETECTOR REPLACED.  OPERATIONAL CHECK NORMAL.  (M)
